# SDR 9610663231

- Difficulty date: May 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N331NW
- Make and model: Airbus A320-211
- Aircraft serial: 318
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Unit
- Part number: C24736001
- Condition: Corroded
- Location: Rt Cockpit
- Part time: 13,280 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

WHILE ADDING POWER FOR TAKEOFF ROLL, LOST NOSE WHEEL STEERING.  TAKEOFF WAS ABORTED AT APPROXIMATELY 10 KNOTS. AFTER COMING TO A STOP, CREW RESET THE ANTI-SKID NOSE WHEEL STEERING SWITCH, CLEARED THE RUNWAY, AND RETURNED TO THE GATE.  MAINTENANCE REPLACED THE FIRST OFFICER'S STEERING CONTROL UNIT WITH NO HELP.  AFTER CONFERRING WITH THE SHOP, REMOVED COVER FROM THE NEW STEERING UNIT AND FOUND CORROSION BUILD-UP INSIDE ON CONNECTOR.  CLEANED CORROSION FROM THE UNIT.  OPERATIONAL CHECK OK.
